Nagoya Mathematical Journal

Green's functions for generalized Schroedinger equations

John A. Beekman

Full-text: Open access

Article information

Nagoya Math. J., Volume 35 (1969), 133-150.

First available in Project Euclid: 14 June 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60.62
Secondary: 82.00


Beekman, John A. Green's functions for generalized Schroedinger equations. Nagoya Math. J. 35 (1969), 133--150.

Export citation


  • [1] Beekman, John A., Solutions to Generalized Schroedinger Equations via Feynman Integrals Connected with Gaussian Markov Stochastic Processes, Thesis, U. of Min- nesota, 1963.
  • [2] Beekman, John A., Gaussian Processes and Generalized Schroedinger Equations, J. Math and Mech. 14 (1965), 789-806.
  • [3] Beekman, John A., Gaussian Markov Processes and a Boundary Value Problem, Trans. Amer. Math. Soc. 126 (1967), 29-42.
  • [4] Beekman, John A., Feynman-Cameron Integrals, J. Math, and Physics, 46 (1967), 253-266.
  • [5] Cameron, R.H., A Family of Integrals Serving to Connect the Wiener and Feynman Integrals, J. of Math, and Physics,39 (1960), 126-140.
  • [6] Cameron, R.H. and Donsker, M.D., Inversion Formulae for Characteristic Functionals of Stochastic Processes, Ann. of Math., 69 (1959), 15-36.
  • [7] Donsker, M.D. and Lions, J.L., Fre'chet-Volterra Variational Equations, Boundary Value Problems, and Function Space Integrals, Ada Mathematica, 108 (1962), 142-228.
  • [8] Feynman, R.P. and Hibbs, A.R., Quantum Mechanics and Path Integrals,McGraw-Hill, New York, 1965.
  • [9] Fosdick, Lloyd D., Approximation of a Class of Wiener Integrals, Math, ofComputation, 19 (1965), 225-233.
  • [10] Ito, Kiyosi, Generalized Uniform Complex Measures in the Hilbertian Metric Space with their Application to the Feynman Integral, Proc. Fifth Berkeley Symposium on Math. Statistics and Probability, Vol. II, Part 1 (1967), Univ. of Calif. Press, 145-161.
  • [11] Kac, Mark, Probability and Related Topics in Physical Sciences, Interscience Publishers, New York, 1959.
  • [12] Kac, Mark, Random Walk in the Presence of Absorbing Barriers, Ann. Math. Statist. 16, 62-67.
  • [13] Kac, Mark and Siegert, A.J.F., On the Theory of Noise in Radio Receivers with Square Law Detectors, J. of Applied Physics, 18 (1947), 383-397.
  • [14] Wilks, S.S., Mathematical Statistics,Wiley, New York, 1962. Ball State University Muncie,Indiana